Alert archive / Louisiana / Tornado Warnings in 2017

Tornado Warning 30, NWS Lake Charles, LA

April 2, 2017Rapides Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Apr 2, 2017, 2:00 PM CDT for Rapides Parish, Louisiana. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 2:00 PM CDT (19:00 UTC)
Expired
Apr 2, 2017, 2:29 PM CDT
In force
29 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Observed
Damage threat
Catastrophic
Hail
1.0 in

County Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 53 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 2:10 PM CDTHAIL 1Alexandria, LAREPORT VIA NWS SHV AT OLD AFB.
Apr 2, 2:12 PM CDTTORNADOAlexandria, LAREPORT OF ROOF OFF ON DORCHESTER STREET. TREES DOWN AROUND MILDRED AVENUE. FLYING METAL REPORTED NEAR DEBARGES ON HALSEY STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 10:39 AM CDTTornado WatchSPC5 hr
Apr 2, 1:34 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2197 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
3.3
Supercell composite
19.3

Open this sounding in Storm Lab

The text

As transmitted.

777 
WFUS54 KLCH 021900
TORLCH
LAC079-021945-
/O.NEW.KLCH.TO.W.0030.170402T1900Z-170402T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
200 PM CDT SUN APR 2 2017

...TORNADO EMERGENCY FOR ALEXANDRIA...

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Central Rapides Parish in central Louisiana...

* Until 245 PM CDT
    
* At 159 PM CDT, a confirmed large and destructive tornado was
  observed 8 miles southwest of Alexandria, moving northeast at 25
  mph.

  TORNADO EMERGENCY for Alexandria. This is a 
  PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW! 

  HAZARD...Deadly tornado. 

  SOURCE...Radar confirmed tornado. 

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible. 

* The tornado will be near...
  Alexandria around 220 PM CDT. 
  Pineville around 235 PM CDT. 
  Tioga, Paradise, Kingsville, Timber Trails and Libuse around 240 
  PM CDT. 

Other locations impacted by this tornadic thunderstorm include
Woodworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors.. Move to the
closest substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3134 9229 3113 9252 3115 9257 3141 9252
      3142 9248
TIME...MOT...LOC 1859Z 203DEG 20KT 3117 9252 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
HAIL...1.00IN

$$

TWH
2 follow-up statements
494 
WWUS54 KLCH 021912
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
212 PM CDT SUN APR 2 2017

LAC079-021945-
/O.CON.KLCH.TO.W.0030.000000T0000Z-170402T1945Z/
Rapides LA-
212 PM CDT SUN APR 2 2017

...TORNADO EMERGENCY FOR ALEXANDRIA...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR NORTH
CENTRAL RAPIDES PARISH...
        
At 211 PM CDT, a confirmed large and destructive tornado was located
over Alexandria, moving north at 30 mph.

TORNADO EMERGENCY for Alexandria. This is a
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado. 

SOURCE...Radar confirmed tornado. 

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible. 

The tornado will be near...
  Alexandria around 215 PM CDT. 
  Pineville around 225 PM CDT. 
  Tioga, Paradise, Kingsville, Timber Trails and Libuse around 230 
  PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3119 9245 3124 9255 3141 9252 3142 9248
      3134 9229
TIME...MOT...LOC 1911Z 198DEG 24KT 3127 9248 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
HAIL...1.00IN

$$

TWH
342 
WWUS54 KLCH 021929
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
229 PM CDT SUN APR 2 2017

LAC079-021937-
/O.CAN.KLCH.TO.W.0030.000000T0000Z-170402T1945Z/
Rapides LA-
229 PM CDT SUN APR 2 2017

...THE TORNADO WARNING FOR NORTH CENTRAL RAPIDES PARISH IS
CANCELLED...
        
The storm which prompted the Tornado Emergency has moved out of the 
area. Therefore the Tornado Emergency has been cancelled.

A tornado watch remains in effect until 900 PM CDT for central
Louisiana.

Remember, a Tornado Warning still remains in effect for Northern 
Rapides Parish until 2:45

LAT...LON 3119 9245 3124 9255 3141 9252 3142 9248
      3134 9229
TIME...MOT...LOC 1926Z 203DEG 20KT 3135 9244 

$$

TWH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 11:44 AM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 2, 11:44 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1144 AM CDT Sun Apr 2 2017

.DISCUSSION...SPC has upgraded the Day 1 outlook for a high risk
of severe over central and north-central Louisiana, then west
into east Texas. This does include our counties/parishes of Tyler,
Jasper, Newton, Vernon, and Rapides. Otherwise, a slight to
moderate risk continues over the remainder of the forecast area.
Tornado watch is in effect for the previous mentioned area, and
also Hardin county. Earlier rogue hailers over Acadiana have
exited to the northeast and local radar currently rather quiet.
Any development however that does occur will have the potential to
rapidly go severe. Forecast looks good and no update will be
required.

&&

.PREV DISCUSSION... /issued 640 AM CDT Sun Apr 2 2017/

DISCUSSION...
12Z TAFS

AVIATION...
Somewhat complex looking taf package, but what is being described
is essentially two waves of precipitation. The first is already
ongoing with scattered showers and thunderstorms developing near a
northward advancing warm front. This activity will gradually push
northward over the next few hours.

The second round of activity will occur later this afternoon into
the overnight hours as a low pressure area and an associated cold
front move east out of Texas across the area. Widespread
thunderstorms are expected with the second wave some of which
could be strong to severe. Discreet supercells are expected to
develop out ahead of a squall line. Attempted to time out the
progression of said squall line with the latest short range
guidance to determine the general end time of precipitation but
this will likely fluctuate based on observations later in the day.

Jones

PREV DISCUSSION... /issued 345 AM CDT Sun Apr 2 2017/

DISCUSSION...

Short Term...Today through Monday

Main forecast issue will be severe weather potential later today
and tonight. Latest SPC outlook has confined the Moderate Risk
to north of Highway 190 with an Enhanced Risk elsewhere. Best
chance for severe weather will be late afternoon over SE
Texas...evening hours over southwest and central Louisiana...late
evening and overnight across Acadiana Region. Models are
continuing to show favorable shear and thermodynamic profile
which will certainly support development of high precipitation
supercells. Severe weather threat should end around 12Z over the
eastern CWA...but will have low POPs there through 18Z as
lingering upper energy moves through the area. Good low and mid
level thte is supporting PWATs near 2 inches so bursts of heavy
rain could occur could lead to localized flooding especially
tonight.

With front and upper trough moving east of the area Monday
morning...drier weather is forecasted. High temperatures will be
near 80 with west winds 10 to 15 mph.

Hazards...no plans in changing hazards at this time. Wind advisory
for today and early tonight. Highest winds should be during the
afternoon hours. FFA will remain in effect as total QPFs of 2-4
inches are expected with higher local amounts likely. Highest
amounts are expected over Acadiana.

Long Term...Monday night through Saturday
Overall a dry weather pattern is expected. Modest moisture return is
forecasted beginning Tuesday night. Next upper trough forecasted
to move into the Central Plains late Tuesday but is anticipated
to not dig as far south. Moisture profile at this time only
supports low POPs for Wednesday. Surge of cooler air will arrive
by late Wednesday. Dry weather with below normal temperatures are
expected for late in the week. Lows will likely drop into the 40s
across much of the area Wednesday and Thursday nights.

MARINE...
No changes to hazards.  Based on latest ESTOFS...tides may reach
above 3 feet above MLLW so will keep coastal flood advisory mainly
for high tide later today and this evening.  Good pressure gradient
is forecasted to remain in place through at least early this evening
so SCA through 06Z looks good. Winds and waves will diminish late
tonight through Monday. At this time...only modest onshore flow
is expected ahead of the front Tuesday and Tuesday night.
However...northerly winds behind the front may bring SCA
conditions Wednesday night and Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  79  66  79  58 /  60  90  20   0
LCH  80  66  79  62 /  70  90  20   0
LFT  82  69  81  61 /  50  90  20   0
BPT  80  63  81  62 /  80  80  20   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Monday morning for LAZ027>033-041>045-
     052>055-073-074.

     Coastal Flood Advisory until 1 AM CDT Monday for LAZ052>055-073-
     074.

     Wind Advisory until 1 AM CDT Monday for LAZ041>045-052>055-073-
     074.

TX...Flash Flood Watch through Monday morning for TXZ180-201-215-216-
     259>262.

     Coastal Flood Advisory until 1 AM CDT Monday for TXZ215.

     Wind Advisory until 1 AM CDT Monday for TXZ201-215-216-261-262.

GM...Small Craft Advisory until midnight CDT tonight for GMZ430-432-
     435-450-452-455-470-472-475.

&&

PUBLIC...04
Hazardous weather outlook, Apr 2, 1:56 PM CDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
156 PM CDT Sun Apr 2 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
031900-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
156 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...This Afternoon and Tonight

The NWS Storm Prediction Center has issued a

* Tornado Watch for portions of
  Central and Northern Louisiana
  West-central Mississippi
  East Texas

* Effective this Sunday afternoon and evening from 135 PM until
  900 PM CDT.

...THIS IS A PARTICULARLY DANGEROUS SITUATION...

* Primary threats include...
  Numerous tornadoes and several intense tornadoes expected
  Widespread large hail and scattered very large hail events to 3
    inches in diameter likely
  Widespread damaging wind gusts to 70 mph likely

SUMMARY...A dangerous combination of parameters suggests that
tornadoes will occur over parts of east TX, northern and central LA,
and eastern MS this afternoon and evening.  Strong tornadoes are a
concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Another upper disturbance will move into the Central Plains by
the middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. No severe weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today and tonight.

GMZ430-432-435-450-452-455-470-472-475-031900-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
156 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...This Afternoon and Tonight

Minor coastal flooding is expected for today as moderate to strong
southerly winds will bring much higher than normal tides to the
coast.

A Small Craft Advisory is in effect for the bays, nearshore and
offshore waters. Mariners should also be aware that scattered to
numerous thunderstorms are forecasted. Frequent lightning,
torrential rain and gusty and potentially damaging winds may also
accompany the storms.

Mariners are highly urged to monitor weather conditions today and
tonight. Be sure to have a means to obtain weather and warning
information quickly.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winds will diminish on Monday.

Another upper disturbance will move into the Central Plains by the
middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. At this time, no hazardous weather is
expected, but the passage of a cold front will bring moderate to
strong offshore flow.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 2, 9:01 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
901 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HAIL             LAFAYETTE               30.22N 92.03W
04/02/2017  E1.25 INCH       LAFAYETTE          LA   PUBLIC

            SOCIAL MEDIA REPORT AND VIDEO OF APPROXIMATELY
            HALF-DOLLAR SIZE HAIL

&&

STW
Special weather statement, Apr 2, 10:07 AM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1007 AM CDT SUN APR 2 2017

LAZ033-043-021545-
Acadia LA-St. Landry LA-
1007 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ACADIA AND ST.
LANDRY PARISHES UNTIL 1045 AM CDT...

At 1006 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Swords to near Sunset to near Arnaudville.
Movement was north at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Opelousas, Church Point, Leonville, Arnaudville, Melville, Palmetto,
Bayou Current, Morrow, Sunset, Port Barre, Washington, Grand Coteau,
Prairie Ronde, Lawtell, Whiteville, Big Cane, Grand Prairie and
Lebeau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3066 9175 3056 9176 3041 9189 3040 9193
      3041 9198 3037 9199 3036 9203 3038 9205
      3037 9207 3042 9228 3057 9223 3057 9221
      3065 9220 3068 9217 3075 9217 3085 9214
      3085 9181 3081 9181 3075 9175 3067 9173
TIME...MOT...LOC 1506Z 200DEG 36KT 3048 9224 3046 9210 3040 9196

13
Special weather statement, Apr 2, 12:33 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1233 PM CDT SUN APR 2 2017

LAZ027-030-031-021800-
Allen-Beauregard-Vernon-
1233 PM CDT SUN APR 2 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BEAUREGARD...
SOUTHEASTERN VERNON AND NORTH CENTRAL ALLEN PARISHES...

At 1233 PM CDT, a strong thunderstorm was located near Tulla, or 8
miles northwest of Dry Creek, moving north at 55 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Dry Creek, Pitkin, Sugartown, Fort Polk, Grant, Deridder, Tulla,
Fullerton, Cravens and Bundick Lake.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3106 9283 3096 9282 3061 9307 3067 9327
      3117 9319
TIME...MOT...LOC 1733Z 199DEG 49KT 3072 9317

TWH
Special weather statement, Apr 2, 12:39 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1239 PM CDT SUN APR 2 2017

LAZ027-028-031-032-021815-
Evangeline-Allen-Vernon-Rapides-
1239 PM CDT SUN APR 2 2017

...A STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RAPIDES...
NORTHWESTERN EVANGELINE...SOUTHEASTERN VERNON AND NORTHEASTERN ALLEN
PARISHES...

At 1238 PM CDT, a strong thunderstorm was located over Elizabeth,
moving north at 45 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Oakdale, Oberlin, Glenmora, Elizabeth, Hineston, Pitkin, Mittie,
Grant, Lecompte, Lacamp, Elmer, Allen Parish Airport, Leander,
Beaver, Bond, Calcasieu, Forest Hill, Mcnary and Union Hill.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3055 9270 3062 9297 3122 9293 3108 9235
TIME...MOT...LOC 1738Z 201DEG 39KT 3085 9281

TWH
Local storm report, Apr 2, 1:00 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     TSTM WND DMG     3 E BREAUX BRIDGE       30.28N 91.85W
04/02/2017                   ST. MARTIN         LA   LAW ENFORCEMENT

            *** 2 FATAL *** MOBILE HOME WAS BLOWN OFF OF ITS
            FOUNDATION AND DESTROYED. MOTHER AND DAUGHTER INSIDE WERE
            KILLED.

&&

13
Local storm report, Apr 2, 2:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     TORNADO          2 N FOREST HILL         31.08N 92.52W
04/02/2017                   RAPIDES            LA   LAW ENFORCEMENT

            911 CENTER REPORTS A TORNADO JUST NORTH OF FOREST HILL.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:27 PM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion5 days
Apr 2, 7:29 AM CDTSpecial Weather StatementLCHAllen, Evangeline, Jefferson Davis46 min
Apr 2, 7:32 AM CDTSpecial Weather StatementLCHAcadia, Saint Landry43 min
Apr 2, 7:38 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette37 min
Apr 2, 8:13 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Vermilion47 min
Apr 2, 8:52 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin53 min
Apr 2, 9:27 AM CDTTornado WarningLCHSaint Martin33 min
Apr 2, 9:54 AM CDTTornado WarningLCHSaint Landry, Saint Martin25 min
Apr 2, 10:07 AM CDTSpecial Weather StatementLCHSaint Landry38 min
Apr 2, 10:14 AM CDTTornado WarningLCHSaint Landry, Saint Martin20 min
Apr 2, 10:28 AM CDTSevere Thunderstorm WarningLCHSaint Landry15 min
Apr 2, 11:49 AM CDTRiver Flood WarningLCHRapides9 days
Apr 2, 11:49 AM CDTRiver Flood WarningLCHLafayette, Vermilion23 hr
Apr 2, 12:33 PM CDTSpecial Weather StatementLCHVernon27 min
Apr 2, 12:39 PM CDTSpecial Weather StatementLCHAllen36 min
Apr 2, 1:17 PM CDTTornado WarningLCHAllen, Rapides28 min
Apr 2, 1:41 PM CDTTornado Warning Tornado observedLCHRapides34 min
Apr 2, 2:04 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides, Vernon24 min
Apr 2, 2:26 PM CDTTornado WarningLCHRapides19 min
Apr 2, 2:27 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Vermilion32 min
Apr 2, 2:42 PM CDTSevere Thunderstorm WarningLCHVernon63 min
Apr 2, 2:56 PM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis, Saint Landry34 min
Apr 2, 3:25 PM CDTSevere Thunderstorm WarningLCHBeauregard, Rapides, Vernon50 min
Apr 2, 3:25 PM CDTSevere Thunderstorm WarningLCHRapides35 min
Apr 2, 3:28 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry29 min
Apr 2, 3:41 PM CDTTornado WarningLCHRapides19 min
Apr 2, 3:54 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry51 min
Apr 2, 4:14 PM CDTAreal Flood AdvisoryLCHRapides2 hr
Apr 2, 4:16 PM CDTAreal Flood AdvisoryLCHAcadia, Jefferson Davis, Saint Landry119 min
Apr 2, 4:16 PM CDTSpecial Weather StatementLCHVernon59 min
Apr 2, 4:37 PM CDTFlash Flood WarningLCHVernon6 hr
Apr 2, 5:16 PM CDTSpecial Weather StatementLCHRapides, Vernon59 min
Apr 2, 5:28 PM CDTFlash Flood WarningLCHRapides6 hr
Apr 2, 6:06 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon24 min
Apr 2, 6:21 PM CDTSpecial Weather StatementLCHVernon39 min
Apr 2, 6:28 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon47 min
Apr 2, 6:42 PM CDTFlash Flood WarningLCHAllen, Beauregard, Rapides, Vernon6 hr

Nearby

Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.